Anxiety Support
35,672 members39,193 posts

I'm new here

Hello

Ive had anxiety since my childhood and it is awful... I have just been put up to 40mg of citalopram and feel worse ,,,ive headaches, pains cant sleep pulling my hair out ripped one of my nails off and have put on weight ..... this weekend ive not even been out the door and feel terrible today,,, ive been to my gp regarding all this and she says I should have talkative therapy (again) ,,,, just feeling desperate today sorry for pouring my heart out ......

5 Replies
oldestnewest

I was just upped to 40 mg a week ago from 20 first 3 days were kinda woozy and tired but nothing to bad.. I caught the flue over the weekend so feel nasty now.. how long have you been on the 40 mg?

Reply

About 4 months and feel dreadful put on loads of weight (one of the side affects) :-( and anxious about everything worse than usual

Reply

I have valium I take along with mine to help with the heightened anxiety.. I have noticed I feel hungry all the time so I try to still only eat at meal times.. and I feel wore out alot and still feel my anxiety and panic disorder

Reply

Hello Helen

I'm new as well, the talkative theropy is good. I was bit unsure at first but it was good to talk as you relies that your not only one suffering and everyone can understand what you go through.

2 likes
Reply

Hi Helen I'm sorry you are having a awful time with anxiety.we are all here to help I'm having CBT therapy and it's helping a bit.hopefully meditation will help you as well.i can't take it so try herbal remedies I suffer a lot and put my husband through a lot.can you distract yourself with music or a tv program?take care big hugs 🤗

Reply

You may also like...